# SDR 0201831149

- Difficulty date: May 30, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- Aircraft time: 83,557 hours, 29,655 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Condition: Sticks
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, THE NR 1 HYDRAULIC SYSTEM QUANTITY INDICATOR DROPPED TO 2 GALLONS.  FLIGHT CREW FOLLOWED COM PROCEDURE AND RETURNED TO MSP.  FLIGHT LANDED WITHOUT INCIDENT.  ON TAXI IN, THE NR 1 QUANTITY WENT TO 6 GALLONS.  MAINTENANCE SERVICED AND LEAK CHECKED THE NR 1 SYSTEM.  NO LEAKS WERE FOUND.  FOUND NR 1 HYDRAULIC QUANTITY INDICATOR STICKING.  REPLACED NR 1 QUANTITY INDICATOR.  OPERATIONAL CHECK GOOD.
